# SDR SWAA2024010336985

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 21,028 hours, 10,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN MID CABIN (ROW15) BROKEN.<[01] INSTALLED LAMP COVER IAW AMM 33-51-01
